Cohesive solutions of intersonic moving dislocations

Philosophical Magazine 84 (11):1067-1104 (2004)

Hao Su
Shanghai JiaoTong University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1080/14786430310001655970
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 48,824
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Ductile Versus Brittle Behaviour of Crystals.James R. Rice & Robb Thomson - 1974 - Philosophical Magazine 29 (1):73-97.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Generalized Cohesiveness.Tamara Hummel & Carl G. Jockusch - 1999 - Journal of Symbolic Logic 64 (2):489-516.
A Cohesive Set Which is Not High.Carl Jockusch & Frank Stephan - 1993 - Mathematical Logic Quarterly 39 (1):515-530.
A Continuous Distribution of Moving Dislocations.A. R. Rosenfield - 1971 - Philosophical Magazine 24 (187):63-69.
Continuous Distribution of Moving Dislocations.T. Mura - 1963 - Philosophical Magazine 8 (89):843-857.
Cohesive Sets and Rainbows.Wei Wang - 2014 - Annals of Pure and Applied Logic 165 (2):389-408.


Added to PP index

Total views
5 ( #1,082,295 of 2,309,318 )

Recent downloads (6 months)
1 ( #761,345 of 2,309,318 )

How can I increase my downloads?


My notes

Sign in to use this feature